Problème Malfatti (voir t. XII, p. 131)
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1857)
- Volume: 16, page 261-261
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Problème Malfatti (voir t. XII, p. 131)." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 16 (1857): 261-261. <http://eudml.org/doc/96914>.
@article{Unknown1857,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {261-261},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Problème Malfatti (voir t. XII, p. 131)},
url = {http://eudml.org/doc/96914},
volume = {16},
year = {1857},
}
TY - JOUR
TI - Problème Malfatti (voir t. XII, p. 131)
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1857
PB - Carilian-Goeury et Vor Dalmont
VL - 16
SP - 261
EP - 261
LA - fre
UR - http://eudml.org/doc/96914
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.